پورفسور جعفر بی آزار
دانشکده: دانشکده علوم ریاضی
گروه: گروه ریاضی کاربردی
University of Guilan
صفحه اصلی | ورود به سیستم

راهنمای ورود

| بــازیــابـــــی
کلمـه عبــور
| | English
پورفسور جعفر بی آزار
رتبه علمی:

استاد

دانشکده:

دانشکده علوم ریاضی

گروه:

گروه ریاضی کاربردی



بیوگرافی :: تحصیلات :: تالیفات :: دروس :: برنامه هفتگی :: CV :: ارتباط


https://docs.google.com/document/d/19SGdtGkXKTE3uyiD8D8pmIx5lFvZdQX3xDzaraEZC74/edit?usp=sharing


 

كاشناسي: رياضي محض دانشگاه فردوسي

 

كارشناسي ارشد: آناليز عددي دانشگاه برونل انگلستان

 

دكتري: آنالير عددي-معادلات انتگرال.

 

آموزشي: دانشگاه تهران

 

تحقيقاتي: دانشگاه خوارزمی تهران و دانشگاه دالهوسي كانادا

 

 

 

 

 

 



 

 

 

 

 

 

 

 

در آمدى بر نظريه گراف و كاربردهاي آن


محاسبات عددي


آناليز رياضي مقدماتى


در آمدى بر آناليز عددى



 

 

 

 

مقالات چاپ شده در مجلات بين المللي

 

Exp and modified Exp function methods for nonlinear Drinfeld-Sokolov systemJournal of King Saud University - Science,

vol.24, pp.315-318, 2012

A new method for solving the hyperbolic telegraph equationComputational Mathematics and Modeling,

vol.23, pp.519-527, 2012

Approximate solutions for Fornberg-Whitham type equationsInternational Journal of Numerical Methods for Heat and Fluid Flow,

vol.22, pp.803-812, 2012

Differential transform method for special systems of integral equationsJournal of King Saud University - Science,

vol.24, pp.211-214, 2012

A new algorithm for solving differential equationsMathematical Methods in the Applied Sciences,

vol.35, pp.993-999, 2012


HAM solution of some initial value problems arising in heat radiation equationsJournal of King Saud University - Science,

vol.24, pp.161-165, 2012

Chebyshev wavelets approach for nonlinear systems of Volterra integral equationsComputers and Mathematics with Applications,

vol.63, pp.608-616, 2012

The homotopy perturbation method for solving neutral functional-differential equations with proportional delaysJournal of King Saud University - Science,

vol.24, pp.33-37, 2012

A new homotopy perturbation method for solving systems of partial differential equationsComputers and Mathematics with Applications,

vol.62, pp.225-234, 2011

A reliable algorithm for solving nonlinear jaulent-miodek equationJournal of King Saud University - Science,

 vol.23, pp.133-137,2011.

, Differential transform method for systems of volterra integral equations of the second kind and comparison with homotopy perturbation methodInternational Journal of Physical Sciences,

vol.6, pp.1207-1212, 2011

Differential transform method for nonlinear fractional gas dynamics equationInternational Journal of Physical Sciences,

vol.6, pp.1203-1206, 2011

Notes on "an improvement to homotopy perturbation method for solving system of linear equations"Computers and Mathematics with Applications,

vol.61, pp.1704, 2011

Numerical solution of functional integral equations by the variational iteration methodJournal of Computational and Applied Mathematics,

vol.235, pp.2581-2585, 2011

He"s homotopy perturbation method: A strongly promising method for solving non-linear systems of the mixed Volterra-Fredholm integral equationsComputers and Mathematics with Applications,

vol.61, pp.1016-1023, 2011

 

[1]   Aminikhah, H., Biazar, J., A new HPM for ordinary differential equations, Numerical Methods for Partial
Differential Equations , (2010), 26 (2), pp. 480-489.
[2]   Biazar, J., Gholami Porshokuhi, M., Ghanbari, B. Extracting a general iterative method from an Adomian decomposition method and comparing it to the variational iteration method , Computers and Mathematics with Applications , (2010), 59 (2), pp. 622-628.
[3]   Biazar, J., Eslami, M., Aminikhah, H., Application of homotopy perturbation method for systems of Volterra integral equations of the first kind , Chaos, Solitons and Fractals , (2009),42 (5), pp. 3020-3026.
[4]   Biazar, J., Badpeima, F., Azimi, F., A Application of the homotopy perturbation method to Zakharov-Kuznetsov equations, Computers and Mathematics with Applications , (2009), 58 (11-12), pp. 2391-2394
[5]   Biazar, J., Aminikhah, H., Study of convergence of homotopy perturbation method for systems of partial differential equations , Computers and Mathematics with Applications , (2009), 58 (11-12), pp. 2221-2230.
[6]   Biazar, J., Ayati, Z., Extension of the Exp-function method for systems of two-dimensional Burgers equations , Computers and Mathematics with Applications , (2009), 58 (11-12), pp. 2103-2106.
[7]   Biazar, J., Aminikhah, H.,A new technique for solving nonlinear integral-differential equations,  Computers and Mathematics with Applications , (2009), 58 (11-12), pp. 2084-2090
[8]     Biazar, J., Gholami Porshokuhi, M., Ghanbari, B., Extracting a general iterative method from an Adomian decomposition method and comparing it to the variational iteration method, Computers and Mathematics with Applications , Articles not published yet, but availableonlineArticle in Press
[9]     Biazar, J., Ayati, Z., Ebrahimi, H., Homotopy perturbation method for general form of porous medium equation, (2009), Journal of Porous Media 12 (11), pp. 1121-1127.
[10]     Biazar, J., Ghazvini, H., Convergence of the homotopy perturbation method for partial differential equations , Nonlinear Analysis: Real World Applications, (2009) 10 (5), pp. 2633-2640.
[11]     Biazar, J., Ghazvini, H., Exact solutions for nonlinear burgers" equation by homotopy perturbation method , Numerical Methods for Partial Differential Equations, (2009) 25 (4), pp. 833-842 .
[12]     Biazar, J., Ebrahimi, H., Ayati, Z., An approximation to the solution of telegraph equation by variational iteration method ,  Numerical Methods for Partial Differential Equations, (2009) 25 (4), pp. 797-801 .
[13]     Biazar, J., Aminikhah, H., Exact and numerical solutions for non-linear Burger"s equation by VIM , Mathematical and Computer Modelling , (2009),49 (7-8), pp. 1394-1400 .
[14]     Biazar, J., Ghazvini, H., Eslami, M., He"s homotopy perturbation method for systems of integro-differential equations  , Chaos, Solitons and Fractals , (2009)39 (3), pp. 1253-1258  .
[15]     Biazar, J., Ghazvini, H., He"s homotopy perturbation method for solving systems of Volterra integral equations of the second kind ,  Chaos, Solitons and Fractals, (2009) 39 (2), pp. 770-777  .
[16]     Biazar, J., Ayati, Z., Ebrahimi, H., Comparing homotopy perturbation method and adomian decomposition method , AIP Conference Proceedings, (2008)1048, pp. 80-86  .
[17]     Biazar, J., Ayati, Z., Application of the Exp-function method to the equal-width wave equation  ,  Physica Scripta, (2008) 78 (4), art. no. 045005  .
[18]     Biazar, J., Ghazvini, H., An analytical approximation to the solution of a wave equation by a variational iteration method ,  Applied Mathematics Letters, (2008) 21 (8), pp. 780-785   .
[19]Biazar, J., Ghazvini, H., Homotopy perturbation method for solving hyperbolic partial differential equations ,  Computers and Mathematics with Applications, (2008) 56 (2), pp. 453-458.
[20]Biazar, J., Ghazvini, H., Numerical solution for special non-linear Fredholm integral equation by HPM  ,  Applied Mathematics and Computation , (2008),195 (2), pp. 681-687.
 

 

 

 



 




 




 


 



 




 
‎‎



 

 

 

 

 

 

 

 

 

 

 

 

 

 

 



 

حل عددی معادلات انتگرال    (كارشناسي  ارشد)

مباحثي در نظريه تقريب ( دكتري)

آناليز عددي پيشرفته  ( ارشد) 

 

 

 

 



اول 94
روز/ساعت 8 - 10 10 - 12 12 - 14 14 - 16 16 - 18 18 - 20
شنبه مطالعه جلسه گروه رفع اشکال ارشد و دكتري - - -
یکشنبه مطالعه مباحثي در تطريه تقريب حل عددی معادلات دیفرانسیل مطالعه - -
دوشنبه مطالعه رفع اشکال دكتري فع اشکال ارشد و دكتري - - -
سه شنبه مطالعه مباحثي در تطريه تقريب عددی معادلات دیفرانسیل - - -
چهارشنبه مطالعه رفع اشكال دكتري - ملا قات با دانشجويان - -




تماس با ما پورفسور جعفر بی آزار
biazar@guilan.ac.ir,jafar.biazar@gmail.com
09111325674
دانشكده علوم ياصي گروه رياضي كاربردي

Email: biazar@guilan.ac.ir,jafar.biazar@gmail.com   ورود به سیستم